# SDR ASAA9580125

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Part number: SS092200017019
- Condition: Defective
- Location: Fwd Pedestal
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON ARRIVAL OF FLIGHT NR 375, CREW REPORTED UPON DEPARTURE FROM SFO WHEN THE LANDING GEAR WAS RETRACTED THE GEAR WARNING HORN SOUNDED AND ALL THREE GEAR UNSAFE LIGHTS ON, GEAR APPEARED TO RETRACT NORMALLY.  CYCLED LANDING GEAR AND RETRACTION APPEARED NORMAL EXCEPT ALL THREE GEAR UNSAFE LIGHTS REMAINED ILLUMINATED FOR APPROXIMATELY 30 SECONDS, THEN EXTINGUISHED.  FOUND PINS 'V' AND 'Y' OF CONNECTOR P1-1194 SHORTED WITH RIGHT THROTTLE ADVANCED OR RETARDED.  REPLACED AND ADJUSTED RIGHT THROTTLE SWITCH ASSEMBLY.  (M)
